MathSciNet Relay Station
MathSciNet bibliographic data
MR2546763 (2010h:34115) 34F05 (34K05 60G35 92D25)
Ji, Chunyan; Jiang, Daqing; Shi, Ningzhong Analysis of a predator-prey model with modified Leslie-Gower and Holling-type II schemes with stochastic perturbation. J. Math. Anal. Appl. 359 (2009), no. 2, 482–498.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement